| Catalog Number |
313-0709 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Migration (4003)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient was revised due to an infection on (b)(6) 2024.The implantation date was on (b)(6) 2024.A cup and a glenosphere were explanted.A cup and a glenosphere were implanted.
Additional Manufacturer Narrative
Event or Problem Description
The patient was revised due to disassembly of the cup, there was no fall or infection, the cause is probably because the cup was not impacted properly during the initial implantation.The revision was occured on (b)(6) 2024.The implantation date was on (b)(6) 2024.A cup and a glenosphere were explanted.A cup and a glenosphere were implanted.